# SDR SWAA2020071098935

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRES LUMINESCENT STRIPS (2EA) MISSING AT 15BC / INSTALLED MISSING PHOTO LUMINESCENT STRIP MISSING AT POSITION 15BC PER AMM 33-51-15
